# SDR CHQA201100330

- Difficulty date: August 2, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 14525893001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE "T" ANGLE ON THE AFT SIDE OF THE CARGO DOOR RAMP WAS FOUND TO BE CORRODED.  MAINTENANCE REPLACED THE "T" ANGLE ON THE AFT SIDE OF THE CARGO DOOR RAMP IN ACCORDANCE WITH SRM 51-40-02.
